DrugWebStore
Home | A-Z Brands | A-Z Categories | A-Z Products |  Prescription Drugs
Categories
Adult Cold Medicine Adult Cold Medicine
Allergy & Sinus Medicine Allergy & Sinus Medicine
Antacid Tablets Antacid Tablets
Antibiotics & Antiseptics Antibiotics & Antiseptics
Aspirin Aspirin
Childrens Cold Medicine Childrens Cold Medicine
Childrens Pain & Fever Reducers Childrens Pain & Fever Reducers
Cough Drops & Sore Throat Cough Drops & Sore Throat
Fiber & Laxatives Fiber & Laxatives
Non-Aspirin Pain Relief Non-Aspirin Pain Relief
Sleep Aids Sleep Aids
View All Categories
Multi-Symptom D Syrup Grape
Multi-Symptom D Syrup Grape
Size: 4 fl oz
Item #: D000291
Brand: Triaminic
Category: Cough, Cold & Flu >> Childrens Cold Medicine
Price: $7.49

No more available sizes

Bookmark and Share
Compare:
Seller Seller Rating Description Price
Drugstore Rate This Merchant
Rate This Seller
7 Ratings
In Stock! $7.49
Details:

Indications

Temporarily Relieves:

• Sneezing
• Itchy nose or throat
• Runny nose
• Itchy, watery eyes due to hay fever
• Nasal and sinus congestion
• Cough due to minor throat and bronchial irritation

Directions

• Take every 6 hours, not to exceed 4 doses or 8 teaspoonfuls (40mL) in 24 hours or as directed by a doctor

Children 6 to under 12 years of age ~ 2 teaspoonfuls (10mL) use product dosage cup
Children 2 to under 6 years of age ~ ask a doctor
Children under 2 years of age ~ do not use

Ingredients

Active Ingredients: Chlorpheniramine Maleate (antihistamine), Dextromethorphan HBr (7.5 mg) (cough suppressant), Pseudoephedrine HCl (15 mg) (nasal decongestant)

Inactive Ingredients: Benzoic Acid, Citric Acid, Dibasic Sodium Phosphate, Disodium Edetate, FD&C Blue 1, FD&C Red 40, Flavors, Propylene Glycol, Purified Water, Sorbitol Solution

Related Products
Nasal Aspirator Kit
Nasal Aspirator Kit 1 ea
Cleanoz
Price: $29.99
More Detail
Relacement Tips
Relacement Tips 10 ea
Cleanoz
Price: $5.99
More Detail
Children's Cough Suppressant, 12 Hour, Grape Flavored Liquid
Children's Cough Suppressant, 12 Hour, Grape Flavored Liquid 3 fl oz (89 ml)
Delsym
Price: $8.99
More Detail
Children's Cough Suppressant, 12 Hour, Orange Flavored Liquid
Children's Cough Suppressant, 12 Hour, Orange Flavored Liquid 3 fl oz (89 ml)
Delsym
Price: $8.99
More Detail
Customer Reviews
Write An Online Review:
Name:
Your Email:
Title:
Review:
NewsLetters
Brands
Acetaminophen Acetaminophen
Advil Advil
Afrin Afrin
Alavert Alavert
Aleve Aleve
Alka-Seltzer Alka-Seltzer
Anacin Anacin
Bacitracin Bacitracin
Bayer Bayer
Benadryl Benadryl
Benefiber Benefiber
Breathe Right Breathe Right
Cepacol Cepacol
Chloraseptic Chloraseptic
Claritin Claritin
Dulcolax Dulcolax
Excedrin Excedrin
Glucerna Glucerna
Ibuprofen Ibuprofen
Metamucil Metamucil
Motrin Motrin
Mucinex Mucinex
Mylanta Mylanta
Nicorette Nicorette
Preparation H Preparation H
Rite Aid Rite Aid
Robitussin Robitussin
Sudafed Sudafed
Theraflu Theraflu
Triaminic Triaminic
Tums Tums
Tylenol Tylenol
Vicks Vicks
Zyrtec Zyrtec
Zicam Zicam
View All Brands
Home | About Us |  Contact Us | Privacy Policy | Site Map
© 2009-2010 drugwebstore.com, All Rights Reserved.
Disclaimer: Information on this site is provided for informational purposes and is not meant to substitute for the advice provided by your own physician or other medical professional. Read our full Disclaimer